# SDR TWAA9901006

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 6L CRACKED AT STA 658L AT FORMER TIE.  CONFIRMED BY NTD.  REMOVED DAMAGED SECTION AND REPLACED.  SPLICED PER SRM 53-02, PG 48 FIG 18 AND PAGE 51.
